IJPAM: Volume 77, No. 3 (2012)
NORMAL CURVES with
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]
Abstract. Let be a general linearly normal curve with prescribed genus and . Here we prove that has maximal rank, i.e. that for all integers the restriction map is either injective or surjective.
Received: August 27, 2011
AMS Subject Classification: 14H50
Key Words and Phrases: maximal rank, curves with general moduli, postulation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395